MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET (COLORIMETRIC), TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET (COLORIMETRIC), TOTAL PROTEIN
Catalog Number 03183734190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c (501) module serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of 12 questionable total protein gen.2 results from the cobas 6000 c (501) module.Only the data for 1 of the patients was provided, and is a reportable malfunction.The patient's initial result was 0.60 g/dl, and the repeat result from another instrument was 6.01 g/dl.The repeat results were deemed to be correct.The initial results were repeated because the doctor or technician questioned the critical results.
 
Additional Manufacturer Narrative
A field service engineer (fse) determined that the reagent pack needed to be recalibrated.The fse checked the probe alignments, the gear pump pressure was adjusted, there were no leaks found, and the rinse head mechanism nozzles were checked and were okay.Qc and precision were completed and passed.The investigation determined that the service action resolved the issue.

Brand Name
TOTAL PROTEIN GEN.2
Common Device Name
BIURET (COLORIMETRIC), TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22676035
Report Number1823260-2025-02363
Device Sequence Number8937004
Product Code CEK
UDI-Device Identifier04015630918928
UDI-Public04015630918928
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03183734190
Device Lot Number850556
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown